中文

A conservative difference scheme with optimal pointwise error estimates for two‐dimensional space fractional nonlinear Schr?dinger equations

Hits:

  • Release time:2021-08-19

  • DOI number:10.1002/num.22788

  • Journal:Numerical Methods for Partial Differential Equations

  • Co-author:Xianlin Jin, Kejia Pan, Qifeng Zhang

  • First Author:Hongling Hu

  • Correspondence Author:Dongdong He

  • Page Number:1-29

  • Translation or Not:no

  • Date of Publication:2021-07-28


  • Email:

Central South University  All rights reserved  湘ICP备05005659号-1 Click:
  MOBILE Version

The Last Update Time:..